Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Mar 10, 2017, 8:00 PM EST for Mercer County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2017, 8:00 PM EST (01:00 UTC)
- Expired
- Mar 10, 2017, 8:30 PM EST
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
County Mercer County, NJ
The radar
The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -116 m²/s²
- 0-3 km storm-relative helicity
- -80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
826
WWUS81 KPHI 110100
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
800 PM EST FRI MAR 10 2017
NJZ009-015-PAZ105-106-110130-
Hunterdon-Mercer-Lower Bucks-Upper Bucks-
800 PM EST FRI MAR 10 2017
...A SNOW SQUALL WILL AFFECT SOUTHERN HUNTERDON...MERCER...AND
NORTHEASTERN BUCKS COUNTIES...
At 759 PM EST, a snow squall was located over Sergeantsville, or 18
miles northwest of Trenton, moving southeast at 40 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Trenton, Ewing, Princeton, Byram, Hightstown, Tinicum, Pennington,
New Hope, Yardley, Hopewell, Allentown, Frenchtown, Milford,
Stockton, Washington Crossing, Windsor, Lumberville, Woodside,
Edinburg and White Horse.
Visibilities will drop quickly to less than a half mile in this
squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4018 7457 4018 7461 4015 7459 4014 7461
4019 7470 4014 7474 4014 7476 4048 7520
4060 7505 4044 7476 4037 7472 4039 7466
4037 7462 4033 7462 4028 7449 4025 7448
TIME...MOT...LOC 0059Z 310DEG 37KT 4044 7496
$$
CMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 10, 6:46 PM EST, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 10, 6:46 PM EST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
646 PM EST Fri Mar 10 2017
.SYNOPSIS...
Low pressure will continue to quickly move away from our area
this evening, then a secondary but dry cold front moves through
by late Saturday. High pressure will build in from the northwest
Sunday into Monday. Low pressure is forecast to develop off the
South Carolina coast Monday, strengthen as it moves northward
to off our coast during Tuesday, then move into the Canadian
Maritimes during Wednesday. High pressure will then build across
our area later Thursday into Friday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
The snow showers and squalls in our region will continue to be
on the decrease this evening with the loss of daytime heating
and the resulting weak instability. The band of snow showers
that extended from the Poconos and the Lehigh Valley into
central New Jersey early this evening will likely be the last
to dissipate and that should take place by about 10:00 PM.
Dry cold air will continue to build into our region tonight on
a northwest wind. Sustained wind speeds of 10 to 15 MPH are
expected with gusts up around 20 MPH.
Lows should be in the lower 20s in much of northeastern
Maryland, Delaware and southern New Jersey. Temperatures are
anticipated to fall into the teens in much of eastern
Pennsylvania and northern and central New Jersey. Readings are
forecast to drop into the single digits in the elevated terrain
of the Poconos and far northern New Jersey with wind chill
values dropping below zero there.
Tonight's low temperatures will be generally about 12 to 16
degrees below normal for March 11 in much of our region.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Arctic high pressure continues to build east as a deep upper
trough remains entrenched over the Northeast U.S.
Wind chills Saturday morning will be in the teens for the
Delmarva, single digits for most of NJ and SE PA, and as low as
10 degrees below normal for the Poconos.
Conditions will be dry on Saturday. Some upper level shortwave
energy will pass through the region in the afternoon, bringing a
BKN mid-deck into the region.
High temperatures will be about 15-20 degree below normal,
ranging from the teens in the Poconos to the mid and upper 20s
for SE PA, northern and central NJ, and the low 30s for southern
NJ and the Delmarva.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Summary...A cold pattern overall. Increasing confidence for a
significant coastal storm Monday night through Tuesday night,
however much less confidence regarding the details.
Synoptic Setup...A closed low slides east across the Canadian
Maritimes Saturday night into Sunday with a general trough
remaining from the Great Lakes to the Northeast. A quick moving
short wave trough slides well to our south during Sunday,
however additional short wave energy moves into the Pacific
Northwest Saturday and Saturday night. It is this energy that is
forecast to sharpen across the Northern Plains and Midwest
Sunday, then across the Great Lakes and Ohio Valley Monday and
Monday night. Energy rounds this sharpening trough across the
southern states which helps to initiate surface low development
off the Southeast Coast. As this rotates up the East Coast
through Tuesday night, a rather robust upper-level trough/closed
low may develop in the East near the middle of next week. This
then shifts offshore Thursday into Friday. We used a
model/continuity blend for Saturday night through Sunday night,
then blended in the 12z WPC Guidance thereafter. Some
adjustments were then made following additional collaboration
with our neighboring offices.
For Saturday night and Sunday...An overall trough lifts out
some Sunday with a cold airmass remaining in place. A secondary
cold front from the north looks to clear our area Saturday
evening. A gusty northwesterly wind should begin to subside
Sunday as high pressure from the Midwest edges closer. A piece
of energy sliding eastward along a baroclinic zone tracks well
to our south Sunday as high pressure and the more dense cold air
does not allow it to turn northward. Some increase in clouds
may occur for a time Sunday however.
For Monday through Tuesday night...There is increasing
confidence for a significant coastal storm, however much less
confidence regarding the details. An upper-level trough is
forecast to sharpen as it moves from the Midwest to the Great
Lakes and Ohio Valley. An initial surface low looks to track up
the Ohio Valley Monday night into Tuesday, however strong
incoming energy with the upper-level trough should allow for
surface low pressure to deepen off the Mid Atlantic Coast
Tuesday. The placement and timing will depend on the interaction
and timing of the southern and northern streams, however plenty
of energy is forecast to be with the incoming trough to support
pressure falls near the Mid Atlantic coast resulting in this
surface low becoming the primary storm. The airmass leading up
to this storm should be rather dry, however inflow from the
Atlantic will allow the surface dew points to rise some
especially closer to the coast. The setup continues to favor the
development of a strong coastal storm, with the intensity
depending on the incoming large scale forcing. The intensity
will also play a factor regarding the winds we experience,
especially closer to the coast. Several model solutions suggest
there could be a robust deformation zone to the northwest and
west of the surface low where enhanced lift typically occurs.
The development and placement of a feature such as this will
ultimately depend on the positioning of the upper-level features
and the track of the surface low.
Given the uncertainty with the details, we continue to indicate
a zone of mixed precipitation (even an area that changes over
to rain for a time closer to the coast). Given the range of
solutions and the general synoptic setup, we expanded the mixed
precipitation zone into the Interstate 95 corridor for a time on
Tuesday. This definitely can change, especially if the initial
surface low up the Ohio Valley hangs on longer or the surface
low is much closer to the coast allowing for more warming to be
pulled farther inland. We carry a period of likely to low end
categorical PoPs from south to north Monday night and Tuesday,
with the storm moving away Tuesday night and a gusty
northwesterly wind in its wake. This significant storm potential
continues to be included in the Hazardous Weather Outlook.
For Wednesday through Friday...Deepening low pressure tracks
across the Canadian Maritimes during Wednesday into Thursday
with a cold northwesterly flow across our area. High pressure is
forecast to gradually build into our area from the west late
Wednesday and especially Thursday, allowing the winds to
diminish. Based on the current timing, perhaps some snow showers
or flurries Wednesday mainly in the Poconos. High pressure
should then become centered to our south Friday with dry
conditions anticipated, although some warm air advection looks
to begin Friday ahead of a system moving through the Midwest and
Great Lakes.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Scattered snow showers will continue to be on the decrease in
our region this evening. We will mention the potential that they
may impact KABE and KTTN until about 0200Z. Otherwise, VFR
conditions are anticipated through the TAF period. The cloud
cover should favor scattered overnight. A broken deck with
ceilings around or above 5000 feet will likely develop during
the daylight hours on Saturday. The cloud cover is forecast to
lessen late on Saturday.
A northwest wind around 10 to 15 knots is expected for tonight
with some gusts around 20 knots. Wind speeds are forecast to
increase into the 15 to 20 knot range for Saturday with gusts of
25 to 30 knots anticipated.
OUTLOOK...
Saturday night and Sunday...VFR. Northwest winds diminishing to
10 knots or less, then increasing to 10-15 knots Sunday before
turning more northerly at night.
Monday through Tuesday night...VFR for much of Monday, then
conditions should lower to MVFR/IFR at night and especially
Tuesday as low pressure strengthens offshore. This storm has the
potential to be a high impact event with accumulating snow, a
zone of mixed precipitation and strong northeast to north winds.
While confidence of occurrence is increasing, there remains low
confidence regarding the details.
Wednesday...Improving to VFR early as low pressure moves away.
Northwesterly winds 15-25 knots with gusts up to 35 knots
possible.
&&
.MARINE...
Strong NW flow over the waters as an Arctic front passes across
the waters. With CAA, NW winds will range from 20-30 KT with
30-40 KT gusts late tonight through Saturday morning. Gale
Warnings are in effect, and will end late tonight on DE Bay, and
Saturday morning on the ocean. SCA conditions will then be in
place on the waters for the rest of Saturday.
With strong winds and relatively warm waters, there is a chance
for freezing spray on the waters on Saturday.
OUTLOOK...
Saturday night and Sunday...Winds diminishing early Saturday
night to Small Craft Advisory criteria, then generally below
criteria on Sunday. Light freezing spray is possible.
Monday through Tuesday night...Small Craft Advisory conditions
should develop Monday night from south to north as low pressure
develops off the coast of the Carolinas. Gales should during
Tuesday, however this will depend on the intensity and track of
low pressure.
Wednesday...A period of gales are possible with a cold
northwesterly flow. The winds though should diminish some at
night.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 1 PM EST Saturday for ANZ450>453.
Gale Warning until 10 AM EST Saturday for ANZ454-455.
Gale Warning until 6 AM EST Saturday for ANZ430-431.
&&
Synopsis...Gorse
Near Term...Iovino
Short Term...MPS
Long Term...Gorse
Aviation...Gorse/Iovino
Marine...Gorse/MPSHazardous weather outlook, Mar 10, 7:00 PM EST, 1 hour before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 700 PM EST Fri Mar 10 2017 NJZ001-007>010-012>027-PAZ054-055-060>062-071-103>106-120000- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Philadelphia-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 700 PM EST Fri Mar 10 2017 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. This evening...Some snow showers and snow squalls will move across parts of the area leading to potentially locally hazardous driving conditions for a brief time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Monday night through Tuesday night...Confidence is increasing for a significant coastal storm to affect our region, however there is much less confidence regarding the details. There is the potential for significant snowfall and strong winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-PAZ070-101-102-120000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Delaware-Western Chester-Eastern Chester- 700 PM EST Fri Mar 10 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland and southeast Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Monday night through Tuesday night...Confidence is increasing for a significant coastal storm to affect our region, however there is much less confidence regarding the details. There is the potential for significant snowfall and strong winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ454-455-120000- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 700 PM EST Fri Mar 10 2017 ...GALE WARNING IN EFFECT UNTIL 10 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Monday night through Tuesday night...Confidence is increasing for a significant coastal storm to affect our region, however there is much less confidence regarding the details. There is the potential for strong winds, which may continue through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>453-120000- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 700 PM EST Fri Mar 10 2017 ...GALE WARNING IN EFFECT UNTIL 1 PM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Monday night through Tuesday night...Confidence is increasing for a significant coastal storm to affect our region, however there is much less confidence regarding the details. There is the potential for strong winds, which may continue through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-120000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 700 PM EST Fri Mar 10 2017 ...GALE WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Monday night through Tuesday night...Confidence is increasing for a significant coastal storm to affect our region, however there is much less confidence regarding the details. There is the potential for strong winds, which may continue through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 10, 6:43 PM EST, 1 hour 17 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 643 PM EST FRI MAR 10 2017 NJZ007-009-PAZ061-062-105-106-110015- Hunterdon-Warren-Lower Bucks-Upper Bucks-Lehigh-Northampton- 643 PM EST FRI MAR 10 2017 ...A SNOW SQUALL WILL AFFECT SOUTHWESTERN HUNTERDON...SOUTHWESTERN WARREN...EAST CENTRAL LEHIGH...NORTHWESTERN BUCKS AND SOUTH CENTRAL NORTHAMPTON COUNTIES... At 642 PM EST, a snow squall was located near Old Orchard, or near Easton, moving southeast at 30 mph. Winds in excess of 30 mph are possible with this squall. At 636 PM EST, a 36 mph wind gust occurred with the snow squall in Allentown. Locations impacted include... Allentown, Easton, Bethlehem, Forks, Doylestown, Byram, Wilson, Bedminster, Hellertown, Tinicum, New Hope, Alpha, Ferndale, Frenchtown, West Easton, Milford, Riegelsville, Stockton, Glendon and Pleasant Valley. Visibilities will drop quickly to less than a half mile in this squall. Use extra caution if you must travel into or through this dangerous snow squall. Rapid changes in visibility and potentially slick roads are likely to lead to accidents. Consider delaying travel until the squall passes your location. LAT...LON 4060 7545 4074 7529 4047 7483 4027 7506 TIME...MOT...LOC 2342Z 312DEG 28KT 4062 7530 CMS
Special weather statement, Mar 10, 6:46 PM EST, 1 hour 14 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 646 PM EST FRI MAR 10 2017 NJZ019-027-PAZ071-104-106-110015- Northwestern Burlington-Southeastern Burlington-Lower Bucks-Eastern Montgomery-Philadelphia- 646 PM EST FRI MAR 10 2017 ...A SNOW SQUALL WILL AFFECT NORTHERN BURLINGTON...EAST CENTRAL MONTGOMERY...SOUTHEASTERN BUCKS AND NORTHEASTERN PHILADELPHIA COUNTIES... At 645 PM EST, a snow squall was located over Ivyland, or 12 miles north of Philadelphia, moving southeast at 40 mph. Winds in excess of 30 mph are possible with this squall. Locations impacted include... Bensalem, Mount Laurel, Willingboro, Medford, Lumberton, Florence, Burlington, Bristol, Riverside, Palmyra, Hatboro, Jenkintown, Beverly, Rockledge, Newtown, Tullytown, Abington and Langhorne. Visibilities will drop quickly to less than a half mile in this squall. Use extra caution if you must travel into or through this dangerous snow squall. Rapid changes in visibility and potentially slick roads are likely to lead to accidents. Consider delaying travel until the squall passes your location. LAT...LON 4015 7520 4032 7500 4003 7454 3981 7479 TIME...MOT...LOC 2345Z 313DEG 36KT 4018 7505 CMS
Special weather statement, Mar 10, 7:17 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
717 PM EST FRI MAR 10 2017
NJZ012>014-020-026-110045-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Middlesex-
717 PM EST FRI MAR 10 2017
...A SNOW SQUALL WILL AFFECT NORTHEASTERN OCEAN...MONMOUTH AND
SOUTHEASTERN MIDDLESEX COUNTIES...
At 717 PM EST, a snow squall was located over Marlboro, or 14 miles
southeast of New Brunswick, moving southeast at 35 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Toms River, Asbury Park, Lakewood, Old Bridge, Howell, East
Brunswick, Sayreville, Marlboro, Manalapan, Tinton Falls, Holmdel,
Matawan, Jamesburg, Manasquan, Point Pleasant Beach, Farmingdale,
Mantoloking, Allenwood, Brownville and East Freehold.
Visibilities will drop quickly to less than a half mile in this
squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 4000 7406 3997 7407 4001 7410
4000 7411 3996 7408 3998 7411 3997 7412
3999 7414 3999 7411 4000 7413 3999 7415
4038 7453 4047 7433 4026 7399
TIME...MOT...LOC 0017Z 312DEG 30KT 4030 7428
CMSSpecial weather statement, Mar 10, 7:20 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
720 PM EST FRI MAR 10 2017
NJZ009-015-PAZ105-106-110045-
Hunterdon-Mercer-Lower Bucks-Upper Bucks-
720 PM EST FRI MAR 10 2017
...A SNOW SQUALL WILL AFFECT SOUTHEASTERN HUNTERDON...MERCER...AND
NORTHEASTERN BUCKS COUNTIES...
At 719 PM EST, a snow squall was located near New Hope, or 11 miles
northwest of Trenton, moving southeast at 40 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Trenton, Ewing, Princeton, Byram, Hightstown, Tinicum, Pennington,
New Hope, Yardley, Newtown, Hopewell, Tullytown, Allentown, Stockton,
Washington Crossing, Windsor, Lumberville, Woodside, Edinburg and
White Horse.
Visibilities will drop quickly to less than a half mile in this
squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4018 7459 4018 7461 4016 7461 4015 7463
4019 7470 4014 7474 4012 7480 4040 7518
4054 7499 4041 7474 4037 7472 4038 7469
4029 7456 4027 7448
TIME...MOT...LOC 0019Z 311DEG 33KT 4035 7490
CMSSpecial weather statement, Mar 10, 7:44 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
744 PM EST FRI MAR 10 2017
NJZ013-014-020-026-110115-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-
744 PM EST FRI MAR 10 2017
...A SNOW SQUALL WILL AFFECT NORTHEASTERN OCEAN AND SOUTHEASTERN
MONMOUTH COUNTIES...
At 743 PM EST, a snow squall was located over Collingwood Park, or
near Asbury Park, moving southeast at 35 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Long Branch, Asbury Park, Howell, Tinton Falls, Manasquan, Point
Pleasant Beach, Farmingdale, Mantoloking, Allenwood, Adelphia,
Elberon, Ramtown, Collingwood Park, Lincroft, Point Pleasant,
Eatontown, West Long Branch, Oceanport, Neptune City and Brielle.
Visibilities will drop quickly to less than a half mile in this
squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4013 7403 4012 7404 4010 7403 4003 7405
4005 7405 4005 7406 4006 7407 4006 7409
4021 7427 4035 7412 4028 7398
TIME...MOT...LOC 0043Z 309DEG 28KT 4023 7413
CMSSpecial weather statement, Mar 10, 8:00 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
800 PM EST FRI MAR 10 2017
NJZ009-015-PAZ105-106-110130-
Hunterdon-Mercer-Lower Bucks-Upper Bucks-
800 PM EST FRI MAR 10 2017
...A SNOW SQUALL WILL AFFECT SOUTHERN HUNTERDON...MERCER...AND
NORTHEASTERN BUCKS COUNTIES...
At 759 PM EST, a snow squall was located over Sergeantsville, or 18
miles northwest of Trenton, moving southeast at 40 mph.
Winds in excess of 30 mph are possible with this squall.
Locations impacted include...
Trenton, Ewing, Princeton, Byram, Hightstown, Tinicum, Pennington,
New Hope, Yardley, Hopewell, Allentown, Frenchtown, Milford,
Stockton, Washington Crossing, Windsor, Lumberville, Woodside,
Edinburg and White Horse.
Visibilities will drop quickly to less than a half mile in this
squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4018 7457 4018 7461 4015 7459 4014 7461
4019 7470 4014 7474 4014 7476 4048 7520
4060 7505 4044 7476 4037 7472 4039 7466
4037 7462 4033 7462 4028 7449 4025 7448
TIME...MOT...LOC 0059Z 310DEG 37KT 4044 7496
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:17 PM EST | Special Weather Statement | PHI | Monmouth | 28 min |
| Mar 10, 7:20 PM EST | Special Weather Statement | PHI | Mercer | 25 min |
| Mar 10, 7:44 PM EST | Special Weather Statement | PHI | Monmouth | 31 min |
| Mar 11, 5:41 AM EST | Small Craft Advisory | PHI | 43 hr | |
| Mar 11, 3:33 PM EST | Gale Watch | PHI | 24 hr | |
| Mar 11, 3:52 PM EST | Winter Storm Watch | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 9 more | 35 hr |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.